ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Уравнение Штурма-Лиувилля с периодическим потенциалом

Таманян, Г. Ю. (1980) Уравнение Штурма-Лиувилля с периодическим потенциалом. ՀՍՍՀ ԳԱ Զեկույցներ, 70 (3). pp. 156-159. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
548Kb

Item Type:Article
Additional Information:Շտուրմ-Լիուվիլի հավասարումը պարբերական պոտենցիալով։ Sturm-Liouvill's operator with periodic potential.
Uncontrolled Keywords:Թամանյան Գ. Յու., Tamanian G. Yu.
Subjects:Q Science > QA Mathematics
ID Code:4267
Deposited By:NAS Reports
Deposited On:19 Nov 2012 13:13
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page